New Examples of Systems of the Kowalevski Type

    2011, Volume 16, Number 5, pp.  484-495

    Author(s): Dragović V., Kukić K.

    A new examples of integrable dynamical systems are constructed. An integration procedure leading to genus two theta-functions is presented. It is based on a recent notion of discriminantly separable polynomials. They have appeared in a recent reconsideration of the celebrated Kowalevski top, and their role here is analogue to the situation with the classical Kowalevski integration procedure.
    Keywords: integrable dynamical system, Kowalevski top, discriminantly separable polynomials, systems of the Kowalevski type, invariant measure
    Citation: Dragović V., Kukić K., New Examples of Systems of the Kowalevski Type, Regular and Chaotic Dynamics, 2011, Volume 16, Number 5, pp. 484-495

    Access to the full text on the Springer website